Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system

Görbe, TF orcid.org/0000-0002-6100-2582 and Fehér, L (2015) Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system. Physics Letters A, 379 (42). pp. 2685-2689. ISSN 0375-9601

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Physics Letters A. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 30 October 2015
  • Accepted: 13 August 2015
  • Published (online): 18 August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Jan 2019 13:51
Last Modified: 06 Feb 2019 16:45
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.physleta.2015.08.014
Related URLs:

Download

Share / Export

Statistics